Mathematical Logic Quarterly

Table of Contents

Volume 65 Issue 1 (May 2019)

1-126

Cover Picture

Cover Picture

  • Author:
  • Pub Online: May 15, 2019
  • DOI: 10.1002/malq.201970001 (p 1-1)

Issue Information

Issue Information

  • Author:
  • Pub Online: May 15, 2019
  • DOI: 10.1002/malq.201970002 (p )

Contents

Contents: (Math. Log. Quart. 1/2019)

  • Author:
  • Pub Online: May 15, 2019
  • DOI: 10.1002/malq.201910001 (p 3-6)

Editorial

Editorial

  • Author:
  • Pub Online: Apr 29, 2019
  • DOI: 10.1002/malq.201910000 (p 7-7)

Original Papers

Reductions on equivalence relations generated by universal sets

  • Author: Longyun Ding, Ping Yu
  • Pub Online: Apr 10, 2019
  • DOI: 10.1002/malq.201700066 (p 8-13)

Algebraic numbers with elements of small height

  • Author: Haydar Göral
  • Pub Online: Apr 11, 2019
  • DOI: 10.1002/malq.201700043 (p 14-22)

Distal and non‐distal behavior in pairs

  • Author: Travis Nell
  • Pub Online: Apr 26, 2019
  • DOI: 10.1002/malq.201800005 (p 23-36)

Jump inversions of algebraic structures and Σ‐definability

  • Author: Marat Faizrahmanov, Asher Kach, Iskander Kalimullin, Antonio Montalbán, Vadim Puzarenko
  • Pub Online: May 02, 2019
  • DOI: 10.1002/malq.201800015 (p 37-45)

Indivisible sets and well‐founded orientations of the Rado graph

  • Author: Nathanael L. Ackerman, Will Brian
  • Pub Online: Apr 10, 2019
  • DOI: 10.1002/malq.201600057 (p 46-56)

An intuitionistic formula hierarchy based on high‐school identities

  • Author: Taus Brock‐Nannestad, Danko Ilik
  • Pub Online: May 02, 2019
  • DOI: 10.1002/malq.201700047 (p 57-79)

On the relative strengths of fragments of collection

  • Author: Zachiri McKenzie
  • Pub Online: May 02, 2019
  • DOI: 10.1002/malq.201800044 (p 80-94)

The first omitting cardinal for Magidority

  • Author: Shimon Garti, Yair Hayut
  • Pub Online: May 02, 2019
  • DOI: 10.1002/malq.201800026 (p 95-104)

Some forms of excluded middle for linear orders

  • Author: Peter Schuster, Daniel Wessel
  • Pub Online: Apr 26, 2019
  • DOI: 10.1002/malq.201800038 (p 105-107)

Rigid models of Presburger arithmetic

  • Author: Emil Jeřábek
  • Pub Online: Apr 11, 2019
  • DOI: 10.1002/malq.201800019 (p 108-115)

Factorials and the finite sequences of sets

  • Author: Nattapon Sonpanow, Pimpen Vejjajiva
  • Pub Online: Apr 26, 2019
  • DOI: 10.1002/malq.201800052 (p 116-120)
Page:   1 2 Next

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.